Bulletin of the American Mathematical Society

Review: Charles E. Rickart, General theory of Banach algebras

Bertram Yood

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 67, Number 4 (1961), 334-336.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183524238

Citation

Yood, Bertram. Review: Charles E. Rickart, General theory of Banach algebras. Bull. Amer. Math. Soc. 67 (1961), no. 4, 334--336. https://projecteuclid.org/euclid.bams/1183524238


Export citation